# SDR QXEA2017070600447

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 25,228 hours, 26,710 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00428
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 16,651 hours, 17,757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH 19000 FEET,  RECEIVED A CABIN PRESSURE WARNING LIGHT.  DONNED OXYGEN MASKS AND PERFORMED EMERGENCY DESCENT TO 10000.  PRESSURE AT THAT TIME WAS ABOUT 4.5 PSI AND CABIN ALTITUDE INDICATED 10000 FEET.  ONCE LEVELED AT 10000 FEET,  PRESSURIZATION SEEMED TO RETURN TO NORMAL.  RETURNED TO FIELD WITHOUT ANY FURTHER PROBLEMS,  NO OTHER WARNING LIGHTS OR CAUTION LIGHTS WERE OBSERVED.  LANDING UNEVENTFUL. AIRCRAFT REMOVED FROM SERVICE.  FOUND FAULT IN CDS CPC/OF VALVE DATE FAIL. COMPLIED WITH FIM CPC/OF VALVE DATA FAIL FAULT CONFIRMATION IAW FIM 21-30-00-810-804.  FAULT CLEARED.  REMOVED AND REPLACED THE AFT OUT FLOW VALVE AS A PRECAUTION IAW AMM 21-31-16-000-801, AND 21-31-16-400-801. FUNCATIONAL TESTED GOOD.  NO FAULT NOTES IN CDS.  PRESSURIZED AIRCRAFT TO 5.5 PSI WITH ENGINE BLEED . GVI ALL DOORS FOR LEAKS. NO DEFECTS NOTED.  NO OTHER DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.
